# SDR 20000531SH014

- Difficulty date: May 2, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Aircraft: N231BT
- Make and model: Mooney M20K
- Aircraft serial: 250122
- Engine: Cont TSIO360GB
- System (JASC): 8100 · Exhaust Turbine System (Reciprocating)
- Part: Clamp
- Part number: 633358
- Condition: Broken
- Location: Exhaust Outlet
- Part time: 1 hours
- Component: Turbocharger
- Component part number: 640955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBO CLAMP THAT ATTACHES EXHAUST PIPE TO TURBO BROKE.  CLAMP WAS SAFTIED AROUND BOLT.  BREAK OCCURRED SOMEWHERE ON CLAMP.  POSSIBLE SEPARATION WHERE SPOT-WELD HOLDS BOLT IN PLACE.  (X)
